# SDR 2013FA0000363

- Difficulty date: May 31, 2013
- Submitted: June 21, 2013
- Operation: General aviation
- Aircraft: N9UX
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 528
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: GU56
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT BELT WAS REPAIRED INCORRECTLY BY USING WEBBING OF A DIFFERENT MATERIAL (NYLON INSTEAD OF POLYESTER) ON A DYNAMICALLY CERTIFIED ACFT FAR 25.562 THEREFORE NEGATING THE PURPOSE IT WAS DESIGNED TO ACCOMPLISH.
